MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5 THRD CERCLAGE POSITIONING PIN-SILE; CERCLAGE FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5 THRD CERCLAGE POSITIONING PIN-SILE; CERCLAGE FIXATION
Model Number 298.803S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Event year is reported as 2021; however exact date of event is unknown.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during a removal procedure, the plate was removed due to bone healing failure.This was implanted on (b)(6) 2021.Patient outcome is unknown.This complaint involves ten (10) devices.This report is for (1) 1.7mm cable with crimp 750mm-sterile.This report is 9 of 10 for (b)(4).

Brand Name
4.5 THRD CERCLAGE POSITIONING PIN-SILE
Common Device Name
CERCLAGE FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12502399
Report Number2939274-2021-05611
Device Sequence Number20120404
Product Code JDQ
UDI-Device Identifier10886982182531
UDI-Public(01)10886982182531
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K992891
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number298.803S
Device Catalogue Number298.803S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2021
Initial Report FDA Received Date09/20/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;